# SDR 2005FA0000677

- Difficulty date: November 10, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N9SD
- Make and model: Cessna 421B
- Aircraft serial: 421B0888
- Engine: Cont GTSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: TCM634503
- Condition: Delaminated
- Location: Nr 2
- Part time: 321 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CRACKED AND DELAMINATED IN NR2 MAIN BEARING SADDLE.  HEATED CRACKS IN NR2 MAIN JOURNAL.  THIS HAS BEEN NOTED ON OTHER ENGINES WE HAVE DISASSEMBLED.  BEARING BORN DATE 10-02.  THIS WAS A NEW CASE AND NO SIGNS OF FRETTING ON THE CASE HALF. (K)
